# SDR AALA202507145018

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N469AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11196
- Aircraft time: 9,723 hours, 2,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING OVERWING HATCH SHOWS UNLOCKED. REPLACED LEFT HAND OVERWING EMERGENCY EXIT DOOR SENSOR 33WN1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-13.
